Finitely additive stochastic games with Borel measurable payoffs
A. Maitra and
W. Sudderth
Additional contact information
A. Maitra: University of Minnesota, School of Statistics, 270 Vincent Hall, 206 Church Street S.E., Minneapolis, MN 55455-8868, USA
W. Sudderth: University of Minnesota, School of Statistics, 270 Vincent Hall, 206 Church Street S.E., Minneapolis, MN 55455-8868, USA
International Journal of Game Theory, 1998, vol. 27, issue 2, 257-267
Abstract:
We prove that a two-person, zero-sum stochastic game with arbitrary state and action spaces, a finitely additive law of motion and a bounded Borel measurable payoff has a value.
Keywords: Two-person; ·; zero-sum; stochastic; game; ·; finitely; additive; strategy; ·; perfect; information; game; ·; Borel; measurable (search for similar items in EconPapers)
Date: 1998-08-31
Note: Received December 1996/Final version November 1997
References: Add references at CitEc
Citations: View citations in EconPapers (19)
Downloads: (external link)
http://link.springer.de/link/service/journals/00182/papers/8027002/80270257.pdf (application/pdf)
Access to the full text of the articles in this series is restricted
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:27:y:1998:i:2:p:257-267
Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2
Access Statistics for this article
International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel
More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().